MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
 
Event or Problem Description
The customer generated a falsely decreased architect tsh result.The customer provided the following results: (b)(6) 2018: sid (b)(6), architect tsh result: 1.907 miu/l, retested using another architect analyzer: 1.9 miu/l the specimen was tested using the siemens, beckman and roche methods as follows: siemens: 4.689 miu/l, roche 5.11 miu/l and beckman 5.731 and 5.690 the customer indicated the architect results align with the patient clinical state per the customer.On (b)(6) 2018 a new specimen was dran from the patient and generated the following results: architect tsh result: 3.618 miu/l.The specimen was tested using the beckman method: 9.783 miu/l.There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Lot number originally documented in incorrect field on initial manufacture report.Further investigation of the customer issue included a review of the complaint text, testing of the return specimen, in-house testing, field data review, a design history record review, a search for similar complaints, and a review of labeling.Return material was provided by the customer.The returned patient sample was tested with the likely cause lot.The sample was tested for dilution linearity using a manual 1:10 dilution and then further treated with a heterophilic blocking tube (hbt).The neat sample gave similar results to that observed by the customer and therefore the customer observation was reproduced.The results for the sample dilution were outside the evaluation acceptance criteria.The hbt treatment result did not exceed the allowable difference therefore indicating that there is nonspecific binding from an unidentified interferent in the sample received that was not eliminated during hbt treatment.Accuracy testing was performed using an in-house retain kit and all specifications were met indicating the lot is preforming acceptably.An analysis utilizing customer field data was used to assess the specificity of the assay.Instrument data analytics (ida) reports for the architect tsh assay were reviewed to determine if the median patient values have shifted over time.The analysis concluded that all reagent lots read patient results.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect tsh reagent, ln 07k62, lot 87045ui00, was identified.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7911343
Report Number3005094123-2018-00059
Device Sequence Number11330185
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryBK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2019
Device Catalogue Number07K62-35
Device Lot Number87045UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN (B)(4), SN (B)(4); LN (B)(4), SN (B)(4)
Patient Age79 YR